# SDR FDEA201204271628

- Difficulty date: April 27, 2012
- Submitted: April 27, 2012
- Operation: Air carrier
- Aircraft: N606FE
- Make and model: Doug MD-11F
- Aircraft serial: 48602
- Aircraft time: 64,249 hours, 14,465 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD FORWARD HINGE BRACKET SIDE ATTACH SURFACE, FOUND CORRODED.  REWORKED IAW CMM 20-11-02, REV 72 UPPER: EXISTING THICKNESS 0.451",   MATERIAL REMOVED 0.005", REMAINING THICKNESS 0.446". LOWER: EXISTING THICKNESS   0.453", MATERIAL REMOVED 0.004", REMAINING THICKNESS 0.449".  REPAIR ACCOMPLISHED IAW EA 1-5750-157179, PART 1.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 114.
